Vol 19, No 3 (2011)

Table of Contents

Articles

A COOLEY-TUKEY MODIFIED ALGORITHM IN FAST FOURIER TRANSFORM PDF
HwaJoon Kim, Somchai Lekcharoen
SEMIGROUP RINGS AS H-DOMAINS PDF
Gyu Whan Chang
GENERATING CERTAIN QUINTIC IRREDUCIBLE POLYNOMIALS OVER FINITE FIELDS PDF
Youngwoo Ahn, Kitae Kim
A HOMOMORPHISM OF POINTED MINIMAL SETS AND ELLIS GROUPS PDF
H. S. Song
STRONG CONVERGENCE OF PATHS FOR NONEXPANSIVE SEMIGROUPS IN BANACH SPACES PDF
Shin Min Kang, Sun Young Cho, Young Chel Kwun
CYCLES OF CHARACTERISTIC MATRICES OF CELLULAR AUTOMATA WITH PERIODIC BOUNDARY CONDITION PDF
Jae-Gyeom Kim
ALTERNATE SIGNS $(A_k)$ PROPERTY IN BANACH SPACES PDF
Kyugeun Cho, Chongsung Lee
OSCILLATION CRITERIA OF DIFFERENTIAL EQUATIONS OF SECOND ORDER PDF
Rak Joong Kim
ON FUZZY BI-IDEALS IN SEMIGROUPS PDF
Inheung Chon
AT LEAST TWO SOLUTIONS FOR THE ASYMMETRIC BEAM SYSTEM WITH CRITICAL GROWTH PDF
Tacksun Jung, Q-Heung Choi


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr